AMS eContent Search Results
Matches for: msc=(35K61) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Buyang Li and Zhimin Zhang. Mathematical and numerical analysis of the time-dependent Ginzburg--Landau equations in nonconvex polygons based on Hodge decomposition. Math. Comp. 86 (2017) 1579-1608.
Abstract, references, and article information   
View Article: PDF

[2] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Some existence and regularity results for porous media and fast diffusion equations with a gradient term. Trans. Amer. Math. Soc. 367 (2015) 4757-4791.
Abstract, references, and article information   
View Article: PDF

[3] L. E. Payne and G. A. Philippin. Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions. Proc. Amer. Math. Soc. 141 (2013) 2309-2318.
Abstract, references, and article information   
View Article: PDF

[4] Hongjie Dong, N. V. Krylov and Xu Li. On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains. St. Petersburg Math. J. 24 (2013) 39-69.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1